What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 8, 2:30 PM EST, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 8, 2:30 PM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN JUN 8 2008
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM OFF THE SOUTHEAST COAST WILL CONTROL
THE WEATHER INTO TUESDAY. A WEAK COLD FRONT IS FORECAST TO MOVE PAST
THE AREA TUESDAY NIGHT AND DISSIPATE TO OUR SOUTH. A HIGH PRESSURE
SYSTEM WILL THEN BUILD SOUTH FROM CANADA LATER WEDNESDAY AND
THURSDAY AND REMAIN NEAR THE REGION THROUGH SATURDAY BEFORE SLIDING
OFFSHORE. A COLD FRONT WILL THEN APPROACH THE AREA SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
OVERALL THE WRF-NMM LOOKED BETTER WITH ITS INITIALIZATION AT 850MB
AND 500MB WHILE THE GFS LOOKED BETTER AT 925MB. THE GFS IS HANDLING
THE ONGOING CONVECTION BETTER THAN THE WRF-NMM SO IT WILL BE USED
THROUGH TONIGHT, BUT THEN WE WILL PASS THE BATON TO THE WRF-NMM FOR
THE SHORT TERM PERIOD.
THE 12Z UA ANALYSIS DID SHOW A THERMAL TROF AT 500MB FROM BUF TO
IAD. NONE OF THE MODELS CAUGHT THE BUF SOUNDING. THIS PROBABLY IS
THE INSPIRATION FOR THE CURRENT TSRAS IN THE LEATHERSTOCKING REGION
OF UPSTATE NEW YORK. DOWN OUR WAY WE FIND THAT THE GFS IS ONLY
FORECASTING CAPES TO MAX BETWEEN 2000-3000J LATE THIS AFTERNOON.
THIS IS BASED ON MID TO UPPER 70S DEW POINTS. WITHOUT IT, THE
CONVECTIVE TEMP DOES NOT GET REACHED. WHILE A LEE SIDE TROF DID FORM
TODAY IN THE SUSQ VALLEY, THE OVERALL WRLY WIND ABOVE THE BOUNDARY
LAYER IS NOT GIVING MUCH SUPPORT FOR CONVERGENCE AND THE TROUGHINESS
ATTM IS QUITE BROAD. THE FCST THETA E CONVERGENCE AT 850MB AS PER
THE GFS GOES FROM THE CATSKILLS INTO LONG ISLAND. THUS OUR WHAT
MIGHT BE WRONG CONCLUSION IS WITH WAA ALOFT (AT 500MB), NO THETA E
CONVERGENCE, THE LACK OF REACHING THE CONVECTIVE TEMP ALL POINT TO
THE LACK OF OR EXTREMELY ISOLATED TSRA IN THE SRN TWO-THIRDS OF OUR
CWA.
FTHR TO THE NORTH THE FCST SFC DEW POINTS AND CONVECTIVE TEMPS ARE
MORE REASONABLE. PLUS THE OROGRAPHIC EFFECT AND ONGOING CONVECTION
MAKE THE CURRENT SLGT CHANCE/CHANCE POPS LOOK GOOD. THERE COULD BE
ANOTHER PULSE SEVERE TSRA WAY NORTH, BUT IT LOOKS AS THOUGH THE
ORGANIZATIONAL SVR TSRA WILL HAVE TO FOLLOW THAT THERMAL TROF AND BE
TOO FAR NE FOR US. SINCE MANY TIMES TSRAS DONT GO ACCORDING TO
PLAN, WE DID CARRY SOME ENHANCED WORDING IN OUR FAR NRN ZONES WHERE
WE CURRENTLY ARE CARRYING POPS.
OTHERWISE, ANOTHER SULTRY NIGHT. GFS MOS WHICH LOOKED TOO LOW LAST
NIGHT WAS THE BETTER OF THE TWO MODELS. WITH CURRENT DEW POINTS
LOWER THAN ETA MOS WE WILL LEAN TOWARD GFS MOS FOR MINS.
LASTLY WE WILL PERMIT THE HEAT ADVISORY TO EXPIRE AS SCHEDULED ALONG
THE THREE COASTAL ZONES.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
NO CHANGES TO THE CURRENT HEAT ADVISORIES AND WARNINGS THAT ARE IN
EFFECT THROUGH TUESDAY. LOW CONFIDENCE ABOUT RE-ISSUING THE ADVISORY
FOR SOME OF OUR COASTAL COUNTIES AS BOTH THE GFS AND WRF-NMM DO
DEVELOP AN AFTERNOON SEA BREEZE WHEN THE ABOVE BOUNDARY LAYER WINDS
ARE FCST TO WEAKEN.
BEYOND THAT MONDAY LOOKS LIKE IT SHOULD BE THE HOTTEST ONE OF THE
HEAT WAVE AS THERE IS A SUBTLE 1C RISE AT 850MB AND ABOUT A
5M THICKNESS BUMP UP IN THE FCST 1000-850MB THICKNESS
(A 1-2F RISE OVER TODAY). THE MODELS ARE NOT FORECASTING MUCH OF
A LEE SIDE TROF AGAIN WITH MORE OF A WESTERLY FLOW. THIS HAS NOT
PANNED TODAY AS THERE IS A BIT MORE OF A SWRLY FLOW. WITH NVA FCST
TOMORROW AND THE H5 RIDGE REPOSITIONING ITSELF FARTHER TO THE SE,
WOULD EXPECT THIS WOULD BE THE DAY THAT IT SHOULD WORK THE BEST
(WESTERLY FLOW). BASED ON THE OVERALL GFS MOS WARM BIAS, WE ARE
GOING TO TAKE OUR EXPECTED MAX TEMPS FOR TDY AND ADD 2F ACROSS THE
BOARD. SUSPECT WELL END UP CLOSER TO ETA MOS THAN GFS MOS IN MOST
AREAS.
SPEAKING OF GFS MOS, IT GAVE PHL A HIGH OF 99, 96, 97, 95, 100, 100,
95, 98, 97 (MOST RECENT LAST) FOR TODAY. THROUGH 3 PM CURRENT MAX
TEMP IS 94F.
AS FAR AS SENSIBLE WEATHER GOES, MONDAY IS EXPECTED TO BE THE LEAST
UNSTABLE OF THE SUN TO TUE TRIFECTA. THIS IS ACCOMPLISHED BY FCST A
CAP IN THE SOUTHERN TWO-THIRDS OF OUR CWA. UP NORTH AGAIN THE CAP
MIGHT NOT HOLD. BUT WITH AN EXPECTED WRLY SFC FLOW AND THE NEXT
REMNANT OF THE MCS FCST TO PASS NORTH OF OUR CWA, WE WILL KEEP THE
FCST DRY. THE WESTERLY FLOW SHOULD LOWER DEW POINTS SLIGHTLY FROM
TODAYS LEVELS. IF IT COMES TO FRUITION GIVEN THE LIGHT WINDS, IT
WOULD GIVE NON-URBAN AREAS A CHANCE TO RADIATE A BIT MONDAY NIGHT.
THUS WE WILL COMPROMISE BETWEEN THE MOS DATASETS.
ON TUESDAY WE ARE NOW GOING WITH THE SLOWER MODEL SOLUTIONS VS THE
GFS SOLUTION FOR THE CFP. THE GFS SOLUTION WOULD AFFORD SLIGHTLY
LOWER TEMPS AND A GREATER CHANCE FOR SEVERE AS IT NOW IS FORECASTING
THE ENTRANCE REGION OF AN H2.5 JET IN THE NORTHERN PART OF OUR CWA
DURING THE AFTN. THE GFS ALSO CRANKS THE CAPES TO AROUND
4000J...TT(S) TO AROUND 50 AND SFC L.I. TO MINUS 10. THIS IS DUE IN
PART TO IT FORECASTING SFC DEW POINTS IN THE UPPER 70S AND ITS
FASTER OVERALL SOLUTION LOWERS HEIGHTS ALOFT (COLDER TEMPS, STRONGER
UPDRAFTS). JUST LOOKING AT THE OVERALL PCPN PATTERN FORECAST AND THE
FACT THE MAIN JET STILL STAYS NORTH OF US TUESDAY NIGHT, IT STILL
LOOKS LIKE THE NWRN PART OF OUR CWA WILL HAVE THE BEST CHANCE OF
SEEING SEVERE WEATHER AS EVEN IN THE WRF SOLUTION, THE TSRAS SHOULD
ARRIVE CLOSER TO MAXIMUM DAYTIME HEATING. TAKING THE LESS TROFIER
SOLUTIONS WITHOUT THE AID OF A COOL POOL WOULD HAVE TSRAS LEAKING
FUEL OUT OF THE SIDES OF THEIR TANKS AS THEY WOULD GET INTO THE SERN
HALF OF OUR CWA. REASON WE KEPT POPS FOR NOW BELOW LIKELY.
AIR MASS TUESDAY MORNING WILL START OUT THE HOTTEST. EVEN THE GFS
SOLUTION THOUGH BRINGS IN SLIGHTLY COOLER ABOVE THE BOUNDARY LAYER
AS THICKNESS FORECASTS BY BOTH MODELS IN SPITE OF DIFFERENT FRONTAL
TIMINGS ARE THE SAME AND COMPARABLE TO MONDAY. SIMILAR MAX TEMPS
WILL BE FCST. SLOWER CFP THAN THE GFS WOULD LEAN TOWARD ACCEPTING
ETA MOS FOR MINS TUE NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THIS IS A GENERAL DRY FORECAST ALTHOUGH FORECAST CONFIDENCE ABOUT IT
REMAINING DRY IS LESS THAN AVERAGE FOR WEDNESDAY AND WELL BELOW
AVERAGE FOR FATHERS DAY WEEKEND. COLD FRONT SHOULD BE SOUTH OF OUR
CWA COME WEDNESDAY MORNING. AS IS OFTEN THE CASE COMING OUT OF HEAT
WAVES, ITS DONE IN SEGMENTS AND NOT IN ONE SWOOP. THIS IS THE CASE
FOR WEDNESDAY WHERE THE SOUTHERN PART OF OUR CWA MIGHT HAVE ENOUGH
INSTABILITY TO POP SOME TSRA. NOT MENTIONED IN THE GRIDS/ZONES FOR
NOW, BUT WORTH WATCHING.
AS HIGH PRESSURE BUILDS SOUTH ON THURSDAY AND FRIDAY, GREATER
CONFIDENCE ABOUT DRY WEATHER ALONG WITH TEMPS THAT SHOULD AVERAGE
SLIGHTLY AND NOT WELL ABOVE NORMAL.
THE 00Z FORECAST MODELS DEVELOP A PRETTY HEALTHY FOR JUNE CLOSED LOW
EAST OF OUR CWA LATE IN THE WEEK. THIS LEAVES OUR CWA ALMOST IN AN
OMEGA BLOCK TYPE PATTERN WITH SKINNY HIGH PRESSURE NESTLED ACROSS
OUR CWA. THE COLD FRONT FROM YESTERDAY NOW APPEARS DELAYED (ALONG
WITH PCPN CHANCES) TO BEYOND FATHERS DAY. THE OPERATIONAL MODEL
SOLUTIONS THOUGH WITH THE CLOSED LOW LOOK A BIT TOO ROBUST FOR JUNE
AND WHAT ARE MUCH WARMER OCEAN TEMPS BELOW IT.
LO AND BEHOLD THE 12Z GFS SOLUTION WENT BACK TO ITS SOLUTION IT HAD
ON THE 00Z RUN ON SATURDAY AND BRINGS THE CFP THROUGH ON SAT. THE
LATEST EURO HAS SPED IT TO FATHERS DAY. WE WILL KEEP THE CURRENT
DRY FORECAST THROUGH FATHERS DAY, BUT START A CHANCE THAT NIGHT.
ITS STILL 6 TO 7 DAYS AWAY, EXPECT MORE CHANGES.
LASTLY ABOUT TEMPS FRIDAY THRU SUNDAY, THE 00Z OPERATIONAL ECMWF AND
TO A LESSER EXTENT THE GFS WOULD HAVE THE COOLER AIR ASSOCIATED WITH
THE CLOSED LOW AFFECT OUR CWA. SINCE WE THE CLOSED LOW IS OVERDONE,
WE HAVE GONE ALONG WITH HPC AND RAISED MAX TEMPS ABOVE GUIDANCE. AN
ONSHORE FLOW FROM THE OCEAN SHOULD BRING A SEMI HUMID AIR MASS INTO
THE REGION, BUT OCEAN TEMPS AS OF NOW ARE STILL AVERAGING IN THE 60S
AND WILL NOT HAVE THE SAME HUMID AFFECT ON US IT WILL A MONTH OR TWO
FROM NOW.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
WITH A LARGE BERMUDA HIGH PRESSURE SYSTEM DOMINATING THE WEATHER
PATTERN OVER THE ERN CONUS THROUGH TUESDAY, EXPECT MOSTLY VFR
CONDITIONS AT THE AREA AIRPORTS THROUGH THE PERIOD. HOWEVER, WITH A
BUILDUP OF HUMIDITY, SLIGHT VSBY RESTRICTIONS ARE POSSIBLE IN HZ/BR
AT SEVERAL TAF SITES RESULTING IN MVFR CONDITIONS DURING THE LATE
OVERNIGHT AND MORNING HOURS.
.OUTLOOK...
NO SIGNIFICANT WEATHER SYSTEMS ARE EXPECTED IN THE AREA THROUGH
TUESDAY. THERE COULD BE SOME DIURNAL THUNDERSTORMS EACH AFTERNOON. A
COLD FRONT COULD BRING SOME SHOWERS AND THUNDERSTORMS FOR TUESDAY
AFTERNOON OR EVENING.
&&
.MARINE...
RELATIVELY TRANQUIL CONDITIONS ARE EXPECTED OVER THE FORECAST WATERS
THROUGH MOST OF TUESDAY AS HIGH PRESSURE REMAINS IN CONTROL OF THE
WX. THIS HIGH WILL MAINTAIN A S TO SW FLOW OVER THE REGION. AN
APPROACHING COLD FRONT MAY INCREASE SEAS TUESDAY NIGHT INTO
WEDNESDAY, ALONG WITH AN ASSOCIATED RISK OF THUNDERSTORMS, BUT NO
FLAGS ARE ANTICIPATED THROUGH THE PERIOD.
&&
.CLIMATE...
AN EXTENDED PERIOD OF HOT AND HUMID WEATHER WILL BE IN PLACE THROUGH
EARLY NEXT WEEK. BELOW ARE THE RECORD HIGH TEMPERATURES FOR MONDAY
AND TUESDAY.
LOCATION MONDAY TUESDAY
ATLANTIC CITY, NJ 96 /1984/ 99 /1984
PHILADELPHIA, PA 98 /1933/ 97 /1964
WILMINGTON, DE 96 /1984/ 97 /1964
ALLENTOWN, PA 98 /1933/ 94 /1984
TRENTON, NJ 99 /1933/ 95 /1984
GEORGETOWN, DE 96 /1959/ 97 /1964
MOUNT POCONO, PA 92 /1933/ 89 /1911
READING, PA 98 /1933/ 96 /1984
HIGHEST READINGS LAST SUMMER:
ATLANTIC CITY...101
PHILADELPHIA.....97
WILMINGTON.......97
ALLENTOWN........95
TRENTON..........97
GEORGETOWN.......99
MOUNT POCONO.....88
READING..........96
AND JUST IN CASE...
THE LAST TIME A 100 DEGREE DAY OCCURRED:
ATLANTIC CITY...101 ON 8/8/2007
PHILADELPHIA....101 ON 8/9/2001
WILMINGTON......100 ON 7/19/1999
ALLENTOWN.......100 ON 7/6/1999
TRENTON.........100 ON 8/2/2002
GEORGETOWN......100 ON 8/3/2006
READING.........100 ON 8/14/2002
THE LAST TIME A 100 DEGREE DAY OCCURRED IN JUNE:
ATLANTIC CITY...100 ON 6/22/1988
PHILADELPHIA....100 ON 6/19/1994
WILMINGTON......100 ON 6/19/1994
ALLENTOWN.......100 ON 6/27/1966
TRENTON.........100 ON 6/26/1952
GEORGETOWN......100 ON 6/23/1988
READING.........102 ON 6/26/1952
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR PAZ060>062.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR NJZ001-007>010-012-
013-016-020>023-027.
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NJZ014-026.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR DEZ002-003.
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR DEZ004.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR MDZ008-012-015-019-
020.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GIGI
AVIATION...MIKETTA
MARINE...MIKETTA
CLIMATE...GORSE/GIGIHazardous weather outlook, Jun 8, 2:43 PM EST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT SUN JUN 8 2008
PAZ054-055-091945-
CARBON-MONROE-
343 PM EDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NJZ001-007>010-012-013-PAZ061-062-091945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
LEHIGH-NORTHAMPTON-
343 PM EDT SUN JUN 8 2008
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NJZ015-091945-
MERCER-
343 PM EDT SUN JUN 8 2008
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NJZ014-091945-
EASTERN MONMOUTH-
343 PM EDT SUN JUN 8 2008
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ002-003-MDZ008-012-015-019-020-NJZ016-020>023-027-PAZ060-091945-
KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
BERKS-
343 PM EDT SUN JUN 8 2008
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND EAST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION ANTICIPATED.
DEZ004-NJZ026-091945-
DELAWARE BEACHES-COASTAL OCEAN-
343 PM EDT SUN JUN 8 2008
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION ANTICIPATED.
NJZ024-025-091945-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
343 PM EDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION ANTICIPATED.
DEZ001-NJZ017>019-PAZ067>071-091945-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
343 PM EDT SUN JUN 8 2008
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION ANTICIPATED.
ANZ430-431-450>455-091945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY THUNDERSTORMS ARE POSSIBLE. IF THEY FORM, SOME
THUNDERSTORMS COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION ANTICIPATED.
TFG
In the hours before
Special weather statement, Jun 8, 2:56 PM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT SUN JUN 8 2008
NJZ001-007>010-PAZ054-055-062-082200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...BETHLEHEM...
EASTON
356 PM EDT SUN JUN 8 2008
...DEVELOPING SHOWERS AND THUNDERSTORMS...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SHOWERS AND THUNDERSTORMS WERE INTENSIFYING ACROSS LUZERNE...
LACKAWANNA...WAYNE...PIKE...AND MONROE COUNTIES IN THE SOUTHERN
POCONOS. THE DEVELOPING STORMS WERE MOVING TO THE EAST-SOUTHEAST
AROUND 25 MPH AND WILL MOVE INTO NORTHWEST NEW JERSEY DURING THE
NEXT HALF HOUR.
A BRIEF PERIOD OF HEAVY RAIN...GUSTY WINDS...CLOUD TO GROUND
LIGHTNING...AND PEA-SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS.
KRUZDLO
Special weather statement, Jun 8, 4:10 PM EST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT SUN JUN 8 2008
NJZ001-007-008-082245-
MORRIS-SUSSEX-WARREN-
510 PM EDT SUN JUN 8 2008
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MORRIS...SOUTHERN
SUSSEX AND WARREN COUNTIES...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDELY SCATTERED BUT STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 11 MILES WEST OF PATERSON TO 29 MILES SOUTHEAST OF
SCRANTON...MOVING SOUTHEAST AT 33 MPH. THE THUNDERSTORMS WILL BE
NEAR LINCOLN PARK...LAKE TELEMARK AROUND 515
PM...GREENDELL...DELAWARE WATER GAP AROUND 530 PM...HOPE...WHARTON
AROUND 545 PM...SUCCASUNNA...NETCONG AROUND 600 PM...MORRISTOWN AND
LONG VALLEY AROUND 615 PM.
WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE POSSIBLE WITH
THE STRONGEST STORMS IN THE LINE. SOME WEAK TREE LIMBS COULD BE
TORN DOWN. ITS POSSIBLE THAT ANY STORM IN THIS
LINE COULD TURN SEVERE AND PLEASE STAY ALERT FOR POSSIBLE WARNINGS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
TFG
Local storm report, Jun 8, 4:20 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM LIGHTNING 2 ENE TOBYHANNA 41.19N 75.39W
06/08/2008 MONROE PA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN COOLBAUGH TOWNSHIP.
0500 PM LIGHTNING VERNON VALLEY 41.24N 74.49W
06/08/2008 SUSSEX NJ LAW ENFORCEMENT
SUPERMARKET STRUCK BY LIGHTNING.
&&
BSTAUBERLocal storm report, Jun 8, 4:36 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG SKYTOP 41.23N 75.24W
06/08/2008 MONROE PA PUBLIC
TREE, WIRES AND POLES KNOCKED DOWN ON PA ROUTE 390 NEAR
DUTCH HILL ROAD.
0440 PM LIGHTNING 2 ENE TOBYHANNA 41.19N 75.39W
06/08/2008 MONROE PA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN COOLBAUGH TOWNSHIP.
0500 PM LIGHTNING VERNON VALLEY 41.24N 74.49W
06/08/2008 SUSSEX NJ LAW ENFORCEMENT
SUPERMARKET STRUCK BY LIGHTNING.
&&
BSTAUBERSpecial weather statement, Jun 8, 6:22 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT SUN JUN 8 2008
NJZ001-007-PAZ055-090045-
MONROE-SUSSEX-WARREN-
722 PM EDT SUN JUN 8 2008
...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF SCRANTON...MOVING SOUTHEAST AT
31 MPH. THE THUNDERSTORM WILL BE NEAR SKYTOP...CANADENSIS AROUND 745
PM...ANALOMINK AROUND 800 PM...FLATBROOKVILLE...MILLBROOK AROUND 815
PM...NEWTON...FIVE POINTS AROUND 830 PM...LAKE MOHAWK AND ANDOVER
AROUND 845 PM.
A BRIEF PERIOD OF HEAVY RAIN...WIND GUSTS UP TO 40 MPH...PEA-SIZE
HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALL POSSIBLE WITH
THIS STORM.
KRUZDLO